Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Thank you ladies
    avatar
    melisfit posted:
    thanks so much for all your advice and concern. I'm just so frightened all the time. I can't eat. don't really sleep. Hopefully the move will help with that. but I feel so guilty about Nathan needing to leave his family and he'll need to transfer school and will lose a bunch of credits. He shouldn't be stuck with all this, I'm so not worth it. mellie
    Reply
     
    avatar
    slik_kitty responded:
    you are worth it, and he loves you, or he wouldn't be doing this for you.


    Spotlight: Member Stories

    Caution!! This could be very triggering to read! . . . . . . . . . . . . . . . . . My father sexually abused me from...More

    Helpful Tips

    Are you having posting problems?
    With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
    Was this Helpful?
    5 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.